Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suddenly fell down tired while urinating, sweating at that time. Neuro suggests epilepsy, Radio says fatigue attack. Any ideas ?

I went to washroom midnight to urinate. Suddenly i felt so weak that i could not even stand. i managed to sit there but fell on the floor. i thought of going outside but was too weak to stand. after some time i found myself outside washroom but i was again lying on floor i.e. i fell again. I don t remember how i came outside and how i fell again. My parents came and took me to my bed. I was sweating at that time. I took MRI report. One neuro surgeon suggested that it is epilepsy , other Radiologist thought it might be the attack of faulige. Another Neuro physician thinks that it is an infection in my brain. MRI report has shown some abnormality but i am still not clear about the real problem. Can anyone diagnose me here?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
what abnormality said by mri
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor